# SDR WX0A2025120332655

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 49,708 hours, 31,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEAD FA NOTIFIED FLIGHT DECK THAT BOTH L1 AND L2 DOORS MISSING LOWER EXIT LIGHT COVER MISSING.  SECURED THE LIGHT COVERS PER SIP.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
